MathSciNet Relay Station
MathSciNet bibliographic data
MR450900 (56 #9191b) 44A25 (42A40)
Nagel, Alexander; Rivière, Néstor M.; Wainger, Stephen On Hilbert transforms along curves. II. Amer. J. Math. 98 (1976), no. 2, 395–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement